RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 3, Pages 72–87 (Mi ufa253)  

This article is cited in 3 scientific papers (total in 3 papers)

Accuracy estimate with respect to state of finite-dimensional approximations for optimization problems for semi-linear elliptic equations with discontinuous coefficients and solutions

A. R. Manapova, F. V. Lubyshev

Bashkir State University, Z. Validi str., 32, 450074, Ufa, Russia

Abstract: In the work we consider nonlinear optimal control problems for semilinear elliptic equations with discontinuous coefficients and solutions with control in the conjugation boundary conditions. We construct difference approximations for extremum problems and obtain the estimates for approximation accuracy with respect to the state.

Keywords: optimal control problem, semi-linear elliptic equations, difference method of solving.

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:3, 69–84 (PDF, 396 kB); https://doi.org/10.13108/2014-6-3-69

UDC: 519.626
MSC: 49J20, 35A35,35J61, 65N06
Received: 14.01.2014

Citation: A. R. Manapova, F. V. Lubyshev, “Accuracy estimate with respect to state of finite-dimensional approximations for optimization problems for semi-linear elliptic equations with discontinuous coefficients and solutions”, Ufimsk. Mat. Zh., 6:3 (2014), 72–87; Ufa Math. J., 6:3 (2014), 69–84

Citation in format AMSBIB
\Bibitem{ManLub14}
\by A.~R.~Manapova, F.~V.~Lubyshev
\paper Accuracy estimate with respect to state of finite-dimensional approximations for optimization problems for semi-linear elliptic equations with discontinuous coefficients and solutions
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 3
\pages 72--87
\mathnet{http://mi.mathnet.ru/ufa253}
\elib{http://elibrary.ru/item.asp?id=22370780}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 3
\pages 69--84
\crossref{https://doi.org/10.13108/2014-6-3-69}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928190379}


Linking options:
  • http://mi.mathnet.ru/eng/ufa253
  • http://mi.mathnet.ru/eng/ufa/v6/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manapova A., “An Iterative Process For the Solution of Semi-Linear Elliptic Equations With Discontinuous Coefficients and Solution”, Large-Scale Scientific Computing, Lssc 2015, Lecture Notes in Computer Science, 9374, eds. Lirkov I., Margenov S., Wasniewski J., Springer Int Publishing Ag, 2015, 427–434  crossref  mathscinet  isi  scopus
    2. A. R. Manapova, F. V. Lubyshev, “On Frechèt differentiability of cost functional in optimal control of coefficients of elliptic equations”, Ufa Math. J., 8:1 (2016), 79–96  mathnet  crossref  isi  elib
    3. A. Manapova, “An Approximate Solution of Optimization Problems For Elliptic Interface Problems With Variable Coefficients and Imperfect Contact”, Numerical Analysis and Its Applications, NAA 2016, Lecture Notes in Computer Science, 10187, eds. Dimov I., Farago I., Vulkov L., Springer International Publishing Ag, 2017, 473–481  crossref  mathscinet  zmath  isi  scopus
  • Уфимский математический журнал
    Number of views:
    This page:163
    Full text:76
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019